# SDR SIMA20140223004

- Difficulty date: February 23, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 23,712 hours, 20,022 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT INOPERATIVE.  R & R AFT CABIN EMERGENCY FLASHLIGHT IAW AMM 33-50-16-000-801-A & 33-50-16-0400-801-A.  OPERATIONS CHECKED GOOD AT THIS TIME.
